# SDR SIMA201904220001

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 44,646 hours, 40,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED AFT CABIN EMERGENCY FLASH LIGHT IAW AMM 33-51-01. OPS CHECK GOOD.
